Besides myself I know 4 other women who take synthroid . All complain of insomnia. All are able to fall asleep but sleep only 4-5 hours. After that have trouble going back to sleep. This leads to daytime sleepiness etc.
Hello Hilda12. Well, I came up empty as to numbers. Both drugs are known to cause insomnia with the following reason. The strong possibilty that on either drug, the dose might be to high and that causes the insomnia. Thats the reasoning behind the insomnia. Broken sleep etc. I've several other sources, and I'll see if I can find an exact or ball park figure. If I do so I'll post it below as a comment. Regards, pledge
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 2 answers
Posted 31 Oct 2009 • 1 answer
Posted 3 Aug 2012 • 4 answers
Posted 29 Aug 2012 • 4 answers
Sleep - Have been dealing with insomnia for some time and have been given a variaty of scripts with?
Posted 19 Nov 2017 • 0 answers